# SDR IPXA2019030539733

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,213 hours, 10,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR HANDLE STOP BROKEN W/ FASTENER MISSING. R/R'D STOP AND INSTALLED NEW FASTENER PER AMM 52-10-20-0501.
